Filtros : "VERGARA, JOSE LUIS ARRAUT" Limpar

Filtros



Refine with date range


  • Source: Acta Amazonica. Unidade: ICMC

    Subjects: MIGRAÇÃO ANIMAL, SIRENIA, MATEMÁTICA APLICADA, AMAZÔNIA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ARRAUT, Eduardo Moraes; VERGARA, Jose Luis Arraut; MARMONTEL, Miriam; MANTOVANI, Jose Eduardo; NOVO, Evlyn Marcia Leao de Moraes. Bottlenecks in the migration routes of Amazonian manatees and the threat of hydroelectric dams. Acta Amazonica, Manuas, v. 47, n. Ja-Mar. 2017, p. 7-18, 2017. Disponível em: < http://dx.doi.org/10.1590/1809-4392201600862 > DOI: 10.1590/1809-4392201600862.
    • APA

      Arraut, E. M., Vergara, J. L. A., Marmontel, M., Mantovani, J. E., & Novo, E. M. L. de M. (2017). Bottlenecks in the migration routes of Amazonian manatees and the threat of hydroelectric dams. Acta Amazonica, 47( Ja-Mar. 2017), 7-18. doi:10.1590/1809-4392201600862
    • NLM

      Arraut EM, Vergara JLA, Marmontel M, Mantovani JE, Novo EML de M. Bottlenecks in the migration routes of Amazonian manatees and the threat of hydroelectric dams [Internet]. Acta Amazonica. 2017 ; 47( Ja-Mar. 2017): 7-18.Available from: http://dx.doi.org/10.1590/1809-4392201600862
    • Vancouver

      Arraut EM, Vergara JLA, Marmontel M, Mantovani JE, Novo EML de M. Bottlenecks in the migration routes of Amazonian manatees and the threat of hydroelectric dams [Internet]. Acta Amazonica. 2017 ; 47( Ja-Mar. 2017): 7-18.Available from: http://dx.doi.org/10.1590/1809-4392201600862
  • Source: Topology and its Applications. Unidade: ICMC

    Subjects: FOLHEAÇÕES, SISTEMAS DINÂMICOS, VETORES

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      VERGARA, Jose Luis Arraut; MARTINS, Luciana F; SCHÜTZ, Dirk. On singular foliations on the solid torus. Topology and its Applications, Amsterdam, v. 160, n. 13, p. 1659-1674, 2013. Disponível em: < http://dx.doi.org/10.1016/j.topol.2013.06.012 > DOI: 10.1016/j.topol.2013.06.012.
    • APA

      Vergara, J. L. A., Martins, L. F., & Schütz, D. (2013). On singular foliations on the solid torus. Topology and its Applications, 160( 13), 1659-1674. doi:10.1016/j.topol.2013.06.012
    • NLM

      Vergara JLA, Martins LF, Schütz D. On singular foliations on the solid torus [Internet]. Topology and its Applications. 2013 ; 160( 13): 1659-1674.Available from: http://dx.doi.org/10.1016/j.topol.2013.06.012
    • Vancouver

      Vergara JLA, Martins LF, Schütz D. On singular foliations on the solid torus [Internet]. Topology and its Applications. 2013 ; 160( 13): 1659-1674.Available from: http://dx.doi.org/10.1016/j.topol.2013.06.012
  • Source: Qualitative Theory of Dynamical Systems. Unidade: ICMC

    Subjects: SISTEMAS DINÂMICOS, TEORIA ERGÓDICA, TOPOLOGIA DIFERENCIAL

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      VERGARA, Jose Luis Arraut; APAZA, Carlos Alberto Maquera. On the orbit structure of 'R POT.N' on n-manifolds. Qualitative Theory of Dynamical Systems, Basel, v. 4, p. Se 2004, 2004. Disponível em: < http://dx.doi.org/10.1007/BF02970857 > DOI: 10.1007/BF02970857.
    • APA

      Vergara, J. L. A., & Apaza, C. A. M. (2004). On the orbit structure of 'R POT.N' on n-manifolds. Qualitative Theory of Dynamical Systems, 4, Se 2004. doi:10.1007/BF02970857
    • NLM

      Vergara JLA, Apaza CAM. On the orbit structure of 'R POT.N' on n-manifolds [Internet]. Qualitative Theory of Dynamical Systems. 2004 ; 4 Se 2004.Available from: http://dx.doi.org/10.1007/BF02970857
    • Vancouver

      Vergara JLA, Apaza CAM. On the orbit structure of 'R POT.N' on n-manifolds [Internet]. Qualitative Theory of Dynamical Systems. 2004 ; 4 Se 2004.Available from: http://dx.doi.org/10.1007/BF02970857
  • Unidade: ICMC

    Subjects: GEOMETRIA, TOPOLOGIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      VERGARA, Jose Luis Arraut; MAQUERA, C A. Local structural stability of actions of 'RPOT.n'. [S.l: s.n.], 2003.
    • APA

      Vergara, J. L. A., & Maquera, C. A. (2003). Local structural stability of actions of 'RPOT.n'. São Carlos: ICMC-USP.
    • NLM

      Vergara JLA, Maquera CA. Local structural stability of actions of 'RPOT.n'. 2003 ;
    • Vancouver

      Vergara JLA, Maquera CA. Local structural stability of actions of 'RPOT.n'. 2003 ;
  • Unidade: ICMC

    Subjects: TOPOLOGIA, GEOMETRIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ARRAUT, Jose Luis; MAQUERA, C A. On the orbit structure of 'R POT. n'- actions on n-manifolds. [S.l: s.n.], 2003.
    • APA

      Arraut, J. L., & Maquera, C. A. (2003). On the orbit structure of 'R POT. n'- actions on n-manifolds. São Carlos: ICMC-USP.
    • NLM

      Arraut JL, Maquera CA. On the orbit structure of 'R POT. n'- actions on n-manifolds. 2003 ;
    • Vancouver

      Arraut JL, Maquera CA. On the orbit structure of 'R POT. n'- actions on n-manifolds. 2003 ;
  • Source: Annales Polonici Mathematici. Unidade: ICMC

    Assunto: TOPOLOGIA

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      LÓPEZ, J A Álvarez; ARRAUT VERGARA, Jose Luis; BIASI, Carlos. Foliations by planes and Lie group actions. Annales Polonici Mathematici[S.l.], v. 82, n. 1, p. 61-69, 2003. DOI: 10.4064/ap82-1-7.
    • APA

      López, J. A. Á., Arraut Vergara, J. L., & Biasi, C. (2003). Foliations by planes and Lie group actions. Annales Polonici Mathematici, 82( 1), 61-69. doi:10.4064/ap82-1-7
    • NLM

      López JAÁ, Arraut Vergara JL, Biasi C. Foliations by planes and Lie group actions. Annales Polonici Mathematici. 2003 ; 82( 1): 61-69.
    • Vancouver

      López JAÁ, Arraut Vergara JL, Biasi C. Foliations by planes and Lie group actions. Annales Polonici Mathematici. 2003 ; 82( 1): 61-69.
  • Unidade: ICMC

    Subjects: TOPOLOGIA, GEOMETRIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ARRAUT, Jose Luis; MAQUERA, C A. Structural stability of singular actions of 'R POT. n'having a first integral. [S.l: s.n.], 2003.
    • APA

      Arraut, J. L., & Maquera, C. A. (2003). Structural stability of singular actions of 'R POT. n'having a first integral. São Carlos: ICMC-USP.
    • NLM

      Arraut JL, Maquera CA. Structural stability of singular actions of 'R POT. n'having a first integral. 2003 ;
    • Vancouver

      Arraut JL, Maquera CA. Structural stability of singular actions of 'R POT. n'having a first integral. 2003 ;
  • Source: Topology and its Applications. Unidade: ICMC

    Assunto: TOPOLOGIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ARRAUT VERGARA, Jose Luis; SCHWEITZER, Paul A. A note on actions of the cylinder 'SPOT.1'x R. Topology and its Applications[S.l.], v. 123, p. 533-535, 2002.
    • APA

      Arraut Vergara, J. L., & Schweitzer, P. A. (2002). A note on actions of the cylinder 'SPOT.1'x R. Topology and its Applications, 123, 533-535.
    • NLM

      Arraut Vergara JL, Schweitzer PA. A note on actions of the cylinder 'SPOT.1'x R. Topology and its Applications. 2002 ; 123 533-535.
    • Vancouver

      Arraut Vergara JL, Schweitzer PA. A note on actions of the cylinder 'SPOT.1'x R. Topology and its Applications. 2002 ; 123 533-535.
  • Source: Cadernos de Matemática. Unidade: ICMC

    Assunto: TOPOLOGIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ARRAUT VERGARA, Jose Luis. Circle leaves of two dimensional foliations. Cadernos de Matemática, São Carlos, v. 01, n. 01, p. 185-207, 2000.
    • APA

      Arraut Vergara, J. L. (2000). Circle leaves of two dimensional foliations. Cadernos de Matemática, 01( 01), 185-207.
    • NLM

      Arraut Vergara JL. Circle leaves of two dimensional foliations. Cadernos de Matemática. 2000 ; 01( 01): 185-207.
    • Vancouver

      Arraut Vergara JL. Circle leaves of two dimensional foliations. Cadernos de Matemática. 2000 ; 01( 01): 185-207.
  • Unidade: ICMC

    Assunto: TOPOLOGIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      VERGARA, Jose Luis Arraut; BIASI, Carlos. Foliations by planes in the complement of a compact set. [S.l: s.n.], 2000.
    • APA

      Vergara, J. L. A., & Biasi, C. (2000). Foliations by planes in the complement of a compact set. São Carlos: ICMC-USP.
    • NLM

      Vergara JLA, Biasi C. Foliations by planes in the complement of a compact set. 2000 ;
    • Vancouver

      Vergara JLA, Biasi C. Foliations by planes in the complement of a compact set. 2000 ;
  • Unidade: ICMC

    Assunto: TOPOLOGIA-GEOMETRIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ARRAUT, Jose Luis. Circle leaves of two dimensional foliations. [S.l: s.n.], 1999.
    • APA

      Arraut, J. L. (1999). Circle leaves of two dimensional foliations. São Carlos: ICMC-USP.
    • NLM

      Arraut JL. Circle leaves of two dimensional foliations. 1999 ;
    • Vancouver

      Arraut JL. Circle leaves of two dimensional foliations. 1999 ;
  • Unidade: ICMC

    Assunto: GEOMETRIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      VERGARA, Jose Luis Arraut. Ações de 'R POT.P'. 1993.Universidade de São Paulo, São Carlos, 1993.
    • APA

      Vergara, J. L. A. (1993). Ações de 'R POT.P'. Universidade de São Paulo, São Carlos.
    • NLM

      Vergara JLA. Ações de 'R POT.P'. 1993 ;
    • Vancouver

      Vergara JLA. Ações de 'R POT.P'. 1993 ;

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2021